# SDR SWIA2020030549017

- Difficulty date: January 28, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 L/H BULKHEAD LOWER WEB FOUND CORRODED AND CRACKED   (C-CHECK) RO 3/3/2020   FS280 L/H BULKHEAD LOWER WEB REPLACED WITH NEW FABRICATED LOWER WEB. REF: CRJ900 SRM  SB  COMLIED WITH SWA M-337 FOR MAJOR REPAIR.
